Proper actions and proper invariant metrics

Abels H, Manoussos A, Noskov G (2011)
Journal of the London Mathematical Society 83(3): 619-636.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
We show that if a locally compact group G acts properly on a locally compact sigma-compact space X, then there is a family of G-invariant proper continuous finite-valued pseudometrics which induces the topology of X. If X is, furthermore, metrizable, then G acts properly on X if and only if there exists a G-invariant proper compatible metric on X.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Abels H, Manoussos A, Noskov G. Proper actions and proper invariant metrics. Journal of the London Mathematical Society. 2011;83(3):619-636.
Abels, H., Manoussos, A., & Noskov, G. (2011). Proper actions and proper invariant metrics. Journal of the London Mathematical Society, 83(3), 619-636.
Abels, H., Manoussos, A., and Noskov, G. (2011). Proper actions and proper invariant metrics. Journal of the London Mathematical Society 83, 619-636.
Abels, H., Manoussos, A., & Noskov, G., 2011. Proper actions and proper invariant metrics. Journal of the London Mathematical Society, 83(3), p 619-636.
H. Abels, A. Manoussos, and G. Noskov, “Proper actions and proper invariant metrics”, Journal of the London Mathematical Society, vol. 83, 2011, pp. 619-636.
Abels, H., Manoussos, A., Noskov, G.: Proper actions and proper invariant metrics. Journal of the London Mathematical Society. 83, 619-636 (2011).
Abels, Herbert, Manoussos, Antonios, and Noskov, G. “Proper actions and proper invariant metrics”. Journal of the London Mathematical Society 83.3 (2011): 619-636.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv math/0702322

Search this title in

Google Scholar